Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 30, Issue 2  


MATHEMATICS
Quaisi invariant conharmonic tensor of special classes of locally conformal almost cosymplectic manifold
F. H. Al-Hussaini, Kh. M. Abood
147
Boundary value problems for a loaded modified fractional-order moisture transfer equation with the Bessel operator and difference methods for their solution
M. Kh. Beshtokov
158
Difference derivative for an integro-differential nonlinear Volterra equation
H. Guebbai, S. Lemita, S. Segni, W. Merchela
176
Strong coalitional equilibria in games under uncertainty
V. I. Zhukovskiy, L. V. Zhukovskaya, K. N. Kudryavtsev, M. Larbani
189
Spectrum assignment and stabilization of linear differential equations with delay by static output feedback with delay
V. A. Zaitsev, I. G. Kim
208
The criterion of uniform global attainability of periodic systems
A. A. Kozlov
221
Spectral properties of the Sturm–Liouville operator with a spectral parameter quadratically included in the boundary condition
L. I. Mammadova, I. M. Nabiev
237
The problem of simple group pursuit with phase constraints in time scales
N. N. Petrov
249
Investigation of eigenvalues and scattering problem for the Bogoliubov–de Gennes Hamiltonian near the superconducting gap edge
T. S. Tinyukova, Yu. P. Chuburin
259
Unique solvability of a nonlocal problem with shift for a parabolic-hyperbolic equation
A. K. Urinov, Mamanazarov A.O.
270
On a linear autonomous descriptor equation with discrete time. I. Application to the $0$-controllability problem
V. E. Khartovskii
290
Ultrafilters as admissible generalized elements under asymptotic constraints
A. G. Chentsov
312

MECHANICS
Nonlinear problem of the filtration field of a flat flow
A. I. Filippov, O. V. Akhmetova, A. A. Kovalskii
324
Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021